# SDR SWIA2024103008

- Difficulty date: October 8, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING MAIN BOX LOWER SKIN (LOWER SURFACE) ALONG SPAR 01 HAS SUSPECTED CRACK AT RIVET IN BETWEEN SLAT #3 AND #4. (C-CHECK RO 10/30/2024) (FILED OPEN)REPAIRED CRACK IN RH WING MAIN BOX LOWER SKIN AT RIB 20  BY FILLER AND DOUBLER REPAIR REF ETD2024-170-027059. WEIGHT OF REPAIR: 142 GRAMS.  THIS DOES NOT AFFECT WIEGHT AND BALANCE OF AIRCRAFT.SEE CONTINUE CARD FOR WORK PERFORMED.REPAIR BRIEF:DIMENSIONS OF CUTOUT: 0.693"W X 0.862"L.  FILLER DIMENSIONS: 0.691" X 0.861" (7075-T6 0.080").  DOUBLER DIMENSIONS:  1.5"W X 10.7"L (PH15-5 H1100 0.063").  FASTENERS REMOVED: MS20426AD5-6 (9 EA), HST11BJ5-5 (2 EA) (AT RIB).  FASTENERS INSTALLED: HST410BJ6-4 (9 EA)  HST410BJ6-5 (2 EA) (AT RIB).  COLLARS INSTALLED: HST84CK6 (11 EA).   CUTOUT IS ON FWD EDGE OF SKIN, FWD OF SPAR 1, 4.0" IB OF WING RIB 20
